# SDR USAA060293

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, STA 331, RBL 25-38, WL 208.  REMOVED & REPLACED WITH NEW FAB'D FLOOR SUPPORT PER SRM 53-00-51, 51-40-02, 51-21-01; TASK C53-222-0.  DEFECT SIZE: 10"L X 2"W X .068"D
